# SDR UPS05444004

- Difficulty date: February 14, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 69B0445814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1960 RBL 60 FLOOR TRACK SUPPORT FITTING 2EA FOUND CRACKED.  SUPPORT FITTINGS REPLACED PER SRM 51-10-01 PG 9.
